MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955810
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2011 - patient was diagnosed with ventral hernia thereby underwent repair with implant of ventralex mesh (device 1).(note: no operative note is available in the mrr for this procedure.) (b)(6) 2012 - patient was diagnosed with recurrent umbilical hernia, pain, adhesion thereby underwent laparoscopic repair with explant of ventralex mesh (device 1) and implant of sepramesh ip (device 2).Per operative notes, "an incision was made into the umbilical region.The hernia sac was dissected out.There were some adhesions that were to the previously placed mesh.All adhesions were taken down sharply.The previously placed (device 1) mesh was buckled at one point.Old (device 1) was removed from the abdominal wall.A sepramesh ip (device 2) was placed into the abdomen and secured it with sutures." (b)(6) 2016 - patient was diagnosed with recurrent umbilical hernia, pain, adhesion thereby underwent laparoscopic repair with explant sepramesh ip (device 2) and implant of ventralight st w/ echo mesh (device 3).Per operative notes, "a midline incision was made overlying the hernia through the subcutaneous tissue.The hernia sac was dissected out.There were dense adhesions throughout the abdomen.There were dense adhesions to the anterior abdominal wall.All adhesions were taken down sharply.Previously placed (device 2) had torn out and free from the right side.Old mesh (device 2) was removed.A ventralight st w/ echo mesh (device 3) was placed into the abdomen and secured it with sutures." (b)(6) 2018 - patient was diagnosed with hernia thereby underwent repair with removal of ventralight st w/ echo mesh (device 3) and implant of sepramesh ip (device 5).(note: no operative note is available in the mrr for this procedure.).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the ventralight st w/ echo mesh (device 3).An additional supplemental emdr and emdr were submitted to represent the sepramesh ip (device 2) and ventralex mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25678169
Report Number1213643-2026-00839
Device Sequence Number18572561
Product Code FTL
UDI-Device Identifier00801741031786
UDI-Public(01)00801741031786(17)170928(10)HUZH2442
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Catalogue Number5955810
Device Lot NumberHUZH2442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale